# SDR 2025FA0000213

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 14,102 hours, 9,262 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Part time: 14,102 hours, 9,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LH AND RH WING AFT SPAR INSPECTION FOUND CORROSION AROUND SPEED BRAKE HYDRAULIC FITTING AND SP HYDRAULIC FITTING ON RH WING. PERFORMED REPAIR TO RH WING SPAR WEB CORROSION. PER: NETJETS RFTS-112900 N341QS (680-0225) RH WING SPAR WEB CORROSION, REV.0 DATED 17FEB25. PERFORMED REPAIR TO RH CENTER SPAR WS 39.90 UPPER AND LOWER SPAR PASS THROUGH LOCATIONS. PER: TEXTRON REPORT NO: S-680-ATA57/03RD REV- DATED 3/18/2019 REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS.
